Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A dual to Baer's lemma

Authors: Ulrich Albrecht and H. Pat Goeters
Journal: Proc. Amer. Math. Soc. 105 (1989), 817-826
MSC: Primary 20K40
MathSciNet review: 963569
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be an abelian group. We investigate the splitting of sequences $ ( * )\quad 0 \to P \to G \to H \to 0$ with $ P\quad A$-projective: Examples show that restrictions on $ G$ and $ H$ must be imposed to obtain a dual to Baer's Lemma. A characterization of the splitting of sequences like (*) where $ G$ is $ A$-reflexive and $ {R_A}\left( H \right) = 0$ is given in terms of $ A$ and $ E\left( A \right)$, when $ A$ is slender and nonmeasurable. Furthermore, we consider related problems and present applications of our results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K40

Retrieve articles in all journals with MSC: 20K40

Additional Information

Keywords: Endomorphism ring, Baer's Lemma, hereditary, splitting sequence
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society